# SDR 08FDEA03791

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 41,722 hours, 28,113 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515029
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FRAME DAMAGED UNDER "Z" FLOOR SUPPORT, FS 520, RBL 7, WL 155.  REMOVED DAMAGE AT TOP OF FRAME.  NDT VERIFIED DAMAGE REMOVAL, FABRICATED REPAIR   DOUBLER, TREATED AND PRIMED DOUBLER AND DAMAGE CUT OUT.  INSTALLED REPAIR DOUBLER, REF SRM 51-40-3 FIG 1, NDT MAN PART 6, 51-00-00 FIG 23.  THIS IS CLASSIFIED AS A MINOR REPAIR.
